Advanced search
Start date
Betweenand

Paulo Leandro Dattori da Silva

CV Lattes ResearcherID ORCID


Universidade de São Paulo (USP). Instituto de Ciências Matemáticas e de Computação (ICMC)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

graduation at Licenciatura em Matemática from Universidade Estadual Paulista - UNESP/P.Prudente (1998), graduation at Licenciatura em Ciências from Faculdade de Educação, Ciências e Letras Urubupungá (1994), graduation at Licenciatura Plena em Química from Universidade do Oeste Paulista (1996), master's at Mathematics from Universidade Federal de São Carlos (2001) and doctorate at Mathematics from Universidade Federal de São Carlos (2004). Has experience in Mathematics, focusing on Partial Differential Equations, acting on the following subjects: semi-global solvability, campos vetoriais, resolubilidade global, resolubilidade semi-global and global solvability. (Source: Lattes Curriculum)

News published in Agência FAPESP Newsletter about the researcher
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)
Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated September 25, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (9)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications9
Citations3
Cit./Article0.3
Data from Web of Science

CERNIAUSKAS, WANDERLEY A.; DATTORI DA SILVA, PAULO L.. Solvability near the characteristic set for a class of first-order linear partial differential operators. Mathematische Nachrichten, v. 291, n. 8-9, p. 1240-1268, . Web of Science Citations: 0. (12/03168-7, 15/20815-4)

CAMPANA, C.; DA SILVA, P. L. DATTORI; MEZIANI, A.. Riemann-Hilbert problem for a class of hypocomplex vector fields. Complex Variables and Elliptic Equations, v. 62, n. 10, SI, p. 1413-1424, . Web of Science Citations: 1. (14/06515-5, 13/08452-8, 13/26463-7, 12/03168-7)

BERGAMASCO, A. P.; DATTORI DA SILVA, P. L.; GONZALEZ, R. B.. Global solvability and global hypoellipticity in Gevrey classes for vector fields on the torus. Journal of Differential Equations, v. 264, n. 5, p. 3500-3526, . Web of Science Citations: 1. (12/03168-7, 15/20815-4)

BERGAMASCO, ADALBERTO P.; DATTORI DA SILVA, PAULO L.; GONZALEZ, RAFAEL B.. Existence of global solutions for a class of vector fields on the three-dimensional torus. BULLETIN DES SCIENCES MATHEMATIQUES, v. 148, p. 53-76, . Web of Science Citations: 0. (12/03168-7, 15/20815-4)

DATTORI DA SILVA, PAULO L.; ZAPATA, MIGUEL A. C.. Gevrey semiglobal solvability for a class of complex vector fields. Complex Variables and Elliptic Equations, . Web of Science Citations: 0. (18/14316-3, 18/15046-0)

DATTORI DA SILVA, P. L.; MEZIANI, A.. Cohomology relative to a system of closed forms on the torus. Mathematische Nachrichten, v. 289, n. 17-18, p. 2147-2158, . Web of Science Citations: 1. (14/06515-5, 12/03168-7)

CAMPANA, C.; DATTORI DA SILVA, P. L.; MEZIANI, A.. A class of planar vector fields with homogeneous singular points: Solvability and boundary value problems. Journal of Differential Equations, v. 265, n. 10, p. 5297-5314, . Web of Science Citations: 0. (12/03168-7, 16/21969-8, 13/08452-8, 15/20815-4)

ARAUJO, GABRIEL. Global regularity and solvability of left-invariant differential systems on compact Lie groups. ANNALS OF GLOBAL ANALYSIS AND GEOMETRY, v. 56, n. 4, p. 631-665, . Web of Science Citations: 0. (18/12273-5)

DA SILVA, P. L. DATTORI; MEZIANI, A.. A Gevrey Differential Complex on the Torus. JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS, v. 26, n. 1, . Web of Science Citations: 0. (18/14316-3, 18/15046-0)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

ALMEIDA, Uirá Norberto Matos de. Resolubilidade local de campos vetoriais reais. Dissertação (Mestrado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (11/14588-4

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: